The University of Southampton
University of Southampton Institutional Repository

Multiple tests of a non-hierarchical finite family of hypotheses

Multiple tests of a non-hierarchical finite family of hypotheses
Multiple tests of a non-hierarchical finite family of hypotheses
455-461
Liu, Wei
b64150aa-d935-4209-804d-24c1b97e024a
Liu, Wei
b64150aa-d935-4209-804d-24c1b97e024a

Liu, Wei (1996) Multiple tests of a non-hierarchical finite family of hypotheses. Journal of the Royal Statistical Society, Series B, 58 (2), 455-461.

Record type: Article

Full text not available from this repository.

More information

Published date: 1996
Organisations: Statistical Sciences Research Institute

Identifiers

Local EPrints ID: 381057
URI: https://eprints.soton.ac.uk/id/eprint/381057
PURE UUID: 15f718f6-3de6-45f5-ada5-1670f479a822
ORCID for Wei Liu: ORCID iD orcid.org/0000-0002-4719-0345

Catalogue record

Date deposited: 28 Sep 2015 11:00
Last modified: 06 Jun 2018 13:11

Export record

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×